Concluded Case

19 year old pt. complains of skin sarkening in whole body.. no itching and burning. undergoing epileptic medications. please suggest diagnosis and treatment.?

5 Likes

LikeAnswersShare
Concluded answer

Acral melanosis Drug induced hyperpigmentation

All Answers

Acral melanosis Drug induced hyperpigmentation

Thanx dr Musthafa kiomars
0

View 6 other replies

Acrl melanosis

Tnx Agarwal sb
0

View 2 other replies

? ADDISONIAN PIGMENTATION.. ? ACRAL PIGMENTATION..

Tnx Dr Shivraj Agarwal sir
0

POSSIBLY.... LEVITIRACETAM.... INDUCED HYPERPIGMENTATION.... DD DRUG. INDUCED

Drug induced Hyperpigmentation

Thanks Dr Dinesh Gupta
0

View 2 other replies

Hyperpigmentation due to anti epileptic drug levericitam change anti epileptic drug

Acral melanosis

Acral melanosia ?drug induced hyperpigmentation

Acral pigmentation

Acral Melanosis Drug Induced Hyperpigmentation

Load more answers

Diseases Related to Discussion